# SDR R61A2018100951007

- Difficulty date: September 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 39,214 hours, 24,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17065180431
- Condition: Corroded
- Location: Fuselage
- Part time: 39,214 hours, 24,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** "MAJOR" LEVEL 2 CORROSION WAS FOUND AT LOWER FUSELAGE AFT WASTE TUBE ACCESS PANEL CUT OUT AROUND HINGE AREA. REPAIRS DONE IAW SRM 53-23-01, 53-23-60 AND 51-23-06. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
